# SDR V0XD20150505125

- Difficulty date: April 22, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT T CAS ANTENNA MOUNT CORRODED.  R & R T CAS CHANNEL IAW SRM 51-42-05 & 51-42-21.
